Oka’s principle for holomorphic sections of elliptic bundles

Mikhael Gromov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)851-897
Number of pages47
JournalJournal of the American Mathematical Society
Volume2
Issue number4
DOIs
StatePublished - 1989

Fingerprint

Bundle

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Oka’s principle for holomorphic sections of elliptic bundles. / Gromov, Mikhael.

In: Journal of the American Mathematical Society, Vol. 2, No. 4, 1989, p. 851-897.

Research output: Contribution to journalArticle

@article{3093281776b247548e7fb6eded3add41,
title = "Oka’s principle for holomorphic sections of elliptic bundles",
author = "Mikhael Gromov",
year = "1989",
doi = "10.1090/S0894-0347-1989-1001851-9",
language = "English (US)",
volume = "2",
pages = "851--897",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Oka’s principle for holomorphic sections of elliptic bundles

AU - Gromov, Mikhael

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84968495646&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968495646&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-1989-1001851-9

DO - 10.1090/S0894-0347-1989-1001851-9

M3 - Article

VL - 2

SP - 851

EP - 897

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 4

ER -